1326003_tn?1321663008
Nuvaring
I was using the nuvaring for about 5-6 months, have stopped and ttc but everythings haywire! very irregular periods and its been 5 months since i took it out, not preg...
I just want to hear other peoples experiences with the nuvaring, and if they had any similar problems with it...
Cancel
2 Answers
Page 1 of 1
Avatar_universal
It might take a while for the hormones to fully get out of your system, so you have to give it time. Good luck with TTC!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1326003_tn?1321663008
thanks :-)
Comment
Cancel
1326003_tn?1321663008
Comment
Comment
Submit Comment
Your Answer
1326003_tn?1321663008
Answer
Know how to answer? Tap here to leave your answer...
Answer
Nuvaring
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
134578_tn?1446090952
Blank
AnnieBrooke
OR
136956_tn?1425609872
Blank
ticked
Mississauga, ON
144586_tn?1284669764
Blank
caregiver222
17049300_tn?1454692529
Blank
gloryrose
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC